# SDR CALA2024042901254

- Difficulty date: April 28, 2024
- Submitted: April 29, 2024
- Operation: Air carrier
- Aircraft: N447UA
- Make and model: Airbus A320-232
- Aircraft serial: 836
- Aircraft time: 78,695 hours, 32,796 cycles
- System (JASC): 3340 · Exterior Lighting
- Part: Lamp
- Part number: Q4559X
- Condition: Missing
- Location: Landing Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PDA 2 AIRCRAFT ARRIVED AND TECH DISCOVERED RH RETRACTABLE LANDING LIGHT AND RETAINING RING MISSING. ITEM IS CLASS 2 PDA AND LAMP WEIGHT IS 2.0LBS. SDR REPORT # 1035963 SUBMITTED. TOMC MX CNTL HILL. FOND RH LANDING LIGHT MISSING. THE WIRE EXPOSED. TOMC NOTIFIED AND SDR FILED IAW GMM 02-30-95. RH RETRACTABLE LANDING LIGHT HAS BEEN DEACTIVATED IAW AMM 33-42-00-040-001-A AND GMM 05-30-05. CBS AT T06 AND T07 HAS BEEN PULLED AND COLLARED. REQUEST CDL 33G FOR MISSING LANDING LIGHT LAMP. COMPLIED WITH CDL AND PLACARD INSTALLED. DISPATCH DESK: 18 NAME: AP DATE: 28-APR-24- APPROVED.
